Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Half-automorphisms of free automorphic moufang loops

Full text
Grishkov, A. [1] ; Plaumann, P. [2] ; Rasskazova, M. [3] ; Sabinina, L. [4]
Total Authors: 4
[1] Univ Sao Paulo, Inst Matemat & Estat, Sao Paulo - Brazil
[2] Univ Erlangen Nurnberg, Dept Math, D-91054 Erlangen - Germany
[3] Omsk State Inst Serv, Omsk - Russia
[4] Univ Autonoma Estado Morelos, Fac Ciencias, Cuernavaca, Morelos - Mexico
Total Affiliations: 4
Document type: Journal article
Source: MATHEMATICAL NOTES; v. 98, n. 1-2, p. 325-327, JUL 2015.
Web of Science Citations: 2

FAPESP's process: 12/11068-2 - Moufang loops and related groups
Grantee:Alexandre Grichkov
Support Opportunities: Research Grants - Visiting Researcher Grant - International